Life Is Just So Daily

Thursday, June 05, 2008

This better be worth it.

Photobucket

Well....since waking from his nap, Gagie-poo has had diarrhea.
Side effect of the Augmentin??? Mmmmm-hmmm.
This shit better be worth it. Augmentin better clear up this ear infection, and I mean FAST.

Needless to say, this has not been a "big-boy-underwear" day.

May the force me with me.

Labels:

8 Comments:

At 1:54 PM , Blogger Shoeaddict said...

awwwww. Poor Gage and poor mommy!

 
At 2:08 PM , Anonymous ame i. said...

Poor little guy!
At least he isn't on Biaxin. that stuff gave me hives. I've never had hives before or since.

 
At 2:50 PM , Blogger Steph said...

Ugh, can't he get a break? I heard that Rx works well, so it should be helping soon.

Thinking of the both of you.

 
At 3:11 PM , Blogger Kate said...

Ugh. Right--that better work. And the diarrhea better pass (haha) STAT.

 
At 4:00 PM , Blogger Judy said...

Augmentin will totally screw with their little digestive systems...keep him away from milk for a bit, too. Get well soon, Gage!

 
At 4:11 PM , Blogger gmcountrymama said...

I hope he is feeling better soon poor little guy.

 
At 4:30 PM , Blogger Bikini said...

Bananas, girlfriend. That will help firm up the poop. Also, try some Yo Baby organic yogurt - the cultures in the yogurt helps restore some of the probiotics and lessen the loose poop, too (as opposed to all other dairy that aggravates it).

Sadly, I have much experience with loose stools in kids. May you gain something from my experience! (and don't forget the stain spray for the laundry... ;) )

 
At 5:41 PM , Blogger Reason to Rejoice! said...

oops...guess I coulda warned ya!!! SORRY!! It won't get better until he is off of it, unfortunately....10 days, huh???!!! Try plain vanilla yogurt...helped us a little....also gotta watch out for yeast rash. Augmentin is some very powerful stuff and he should be feeling better within another day or so. My advice....don't buy the Yo-Baby..it's much too expensive and the other stuff is fine for a 2 year old. AND, it won't completely get rid of the diarrhea...only after the antibiotics will it be completely gone. I am telling you, after 7 ear infections in 8 months, you get used to it! =)

 

Post a Comment

Subscribe to Post Comments [Atom]

<< Home